# SDR COMA9960076

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Caution Light
- Condition: Illuminated
- Location: Lt Eng Tr Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE THRUST REVERSER UNLOCKED CAUTION MESSAGE.  INSPECTED THRUST REVERSER SYSTEM, NO DEFECTS FOUND.
